Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blood patches on legs, no pain, thin veins in legs. Cure for bleeding?

halo doctor,my mother is now a days having blood deposit patches on legs.this problem has recently started although there is no pain or any other problem connected to that.recently she visited a doctor him when the vein become thin some time a hole develops n blood comes out .but still i want to know more bout it.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hi and welcome to HCM

Varicose veins are treated with lifestyle changes and medical treatments. These can:
Relieve symptoms
Prevent complications
Improve appearance
You need lifestyle changes if your varicose veins don’t cause many symptoms. If symptoms are more severe, your doctor may recommend medical treatments.

Some treatment options include:
Compression stockings
Surface laser treatments
Endovenous techniques

I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor